English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Perturbative quantum Gauge theories on manifolds with boundary

MPS-Authors
/persons/resource/persons235831

Mnev,  Pavel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cattaneo, A. S., Mnev, P., & Reshetikhin, N. (2018). Perturbative quantum Gauge theories on manifolds with boundary. Communications in Mathematical Physics, 357(2), 631-730. doi:10.1007/s00220-017-3031-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0613-0
Abstract
There is no abstract available